# SDR CALA9900320

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO INCH CRACKS IN THE NR 3 ENGINE FAN INLET.  REPAIRED IAW SRM 54-11-00, PAGE 23.
